# SDR IPXA2016110110140

- Difficulty date: October 19, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7762501
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 52 CORRODED AT BS 1540.  REPLACED THE LONGERON IAW SRM 51-33-01, 51-35-01, 53-00-05 REP. 1, FIG. 201 & 202 AND DWG AFA7762. (MAJOR)
